Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniqueness theorems for convolution-type equations


Authors: J. S. Byrnes and D. J. Newman
Journal: Trans. Amer. Math. Soc. 138 (1969), 383-397
MSC: Primary 44.25; Secondary 42.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0238035-1
MathSciNet review: 0238035
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. R. Goldberg, Fourier transforms, Cambridge Univ. Press, Cambridge, 1961. MR 0120501 (22:11254)
  • [2] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Vol. 1, Academic Press, New York, 1963.
  • [3] D. J. Newman, Uniqueness theorems for convolution-type equations, Proc. Amer. Math. Soc. 16 (1965), 629-634. MR 0178316 (31:2574)
  • [4] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.25, 42.00

Retrieve articles in all journals with MSC: 44.25, 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238035-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society